| Model Number |
02.12.0024L |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/28/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 31-oct-2024: lot 2201173: (b)(4) items manufactured and released on 12-apr-2022.Expiration date: 2027-03-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional device revised batch review performed on 31-oct-2024 gmk-sphere 02.12.0510fl tibial insert fixed sphere flex size 5/10 mm l (k121416) lot 2119138: (b)(4) items manufactured and released on 24-mar-2022.Expiration date: 2027-02-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 2 years and 3 months after primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the femoral component and liner.The surgery was completed successfully.